You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Bound for the Variation of Gaussian Densities
The Annals of Mathematical Statistics
Vol. 40, No. 6 (Dec., 1969), pp. 2180-2182
Published by: Institute of Mathematical Statistics
Stable URL: http://www.jstor.org/stable/2239530
Page Count: 3
You can always find the topics here!Topics: Mathematical vectors, Matrices, Correlation coefficients
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Schwartz and Root  used Mehler's identity to obtain a bound for the integral of the absolute difference between the bivariate Gaussian density function and the product of its corresponding marginal densities. The result was also extended to the case of two dependent Gaussian vectors. The bounds were given in terms of the correlation coefficient in the bivariate case and canonical correlations in the two vector case. In this note an information-theoretic inequality is applied to derive a better bound than reached in  and to extend the result to the case of $m > 2$ dependent gaussian vectors. No series expansion is required as in .
The Annals of Mathematical Statistics © 1969 Institute of Mathematical Statistics